Detail publikace

Víšek, J. Á. : Asymptotic representation of the instrumentl weighted variables - theory and pracrice. Part II - numerical study

Autor: prof. RNDr. Jan Ámos Víšek CSc.,
Typ: Články v recenzovaných časopisech
Rok: 2014
Číslo: 0
ISSN / ISBN: 2336-2782
Publikováno v: Bulletin of the Czech Econometric Society 21(32), 48 - 72.
Místo vydání: Prague
Klíčová slova: Robustness, instrumental variables, implicit weighting, $\sqrt{n}$-consistency of estimate by instrumental weighted variables, asymptotic representation of the estimate, numerical study.
JEL kódy:
Citace:
Granty: DYME – Dynamic Models in Economics
Abstrakt: The behavior of the robust version of the classical instrumental variables, called instrumental weighted variables, and their asymptotic representation is studied by means of the Monte Carlo experiments under various frameworks. The results are given both in the ``compressed'' form of empirical means and empirical mean square errors of the estimators (computed for the simulated data-sets) as well as in the form of patterns of their empirical distributions.

Partneři

Deloitte
McKinsey & Company
Moneta Money Bank

Sponzoři

CRIF
ČSOB